×

zbMATH — the first resource for mathematics

Potential theory and several complex variables. (English) Zbl 0158.12501
This paper is an outline of the methods and results of the author described in detail in Ann. Math. (2) 78, 112–148 (1963; Zbl 0161.09302).
Reviewer: J. Eells jun.

MSC:
31-XX Potential theory
32Txx Pseudoconvex domains
32Qxx Complex manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Ash , M.E. , The basic \delta -estimate in the non-kähler case , Proc. Amer. Math. Soc. , to appear. · Zbl 0124.31103
[2] Garabedian , P.R. and Spencer , D.C. complex boundary value problems , Trans Amer. Math. Soc , vol. 73 ( 1952 ), pp. 223 - 242 . MR 51326 | Zbl 0049.18101 · Zbl 0049.18101 · doi:10.2307/1990667
[3] Grauert , H. , On Levi’s problem and the imbedding of real-analytic manifold , Ann. of Math. , vol. 68 ( 1958 ) pp. 460 - 472 . MR 98847 | Zbl 0108.07804 · Zbl 0108.07804 · doi:10.2307/1970257
[4] Hörmander , L. , Lectures on partial differential operators , Academic Press , New York , 1963 . · Zbl 0108.09301
[5] Kohn , J.J. , and Spencer , D.C. , Complex Neumann problems , Ann. of Math. , vol. 66 ( 1957 ) pp. 89 - 140 . MR 87879 | Zbl 0099.30605 · Zbl 0099.30605 · doi:10.2307/1970119
[6] Kohn , J.J. , Solution of the \delta -Neumann problem on strongly pseudo-convex manifolds , Proc. Nat. Acad. of Sci. , U.S.A. , vol. 47 ( 1961 ) pp. 1198 - 1202 . Zbl 0123.07803 · Zbl 0123.07803 · doi:10.1073/pnas.47.8.1198
[7] Kohn , J.J. , Harmonic integrals on strongly pseudo-convex manifolds I , Ann. of Math. , vol. 78 ( 1963 ) pp. 112 - 148 . MR 153030 | Zbl 0161.09302 · Zbl 0161.09302 · doi:10.2307/1970506
[8] Kohn , J.J. , Regularity at the boundary of the \delta -Neumann problem , Proc. Nat. Acad. of Sci. , U.S.A. , vol. 49 ( 1963 ) pp. 206 - 213 . Zbl 0118.31101 · Zbl 0118.31101 · doi:10.1073/pnas.49.2.206
[9] Morrey , C.B. , The analytic embedding of abstract real-analytic manifolds , Ann. of Math , vol. 68 ( 1958 ) pp. 159 - 201 . MR 99060 | Zbl 0090.38401 · Zbl 0090.38401 · doi:10.2307/1970048
[10] Newlander , A. and Nirenberg , L. , Complex analytical coordinates in almost-complex manifolds , Ann. of Math. , vol. 65 ( 1957 ) pp. 391 - 404 . MR 88770 | Zbl 0079.16102 · Zbl 0079.16102 · doi:10.2307/1970051
[11] Spencer , D.C. , Potential theory and almost-complex manifolds , Lectures on functions of a complex variable , Univ. of Michigan Press , 1955 , pp. 15 - 43 . MR 90091 | Zbl 0068.30502 · Zbl 0068.30502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.